withdrawls from antidepressantsI was wondering how long can it take to recover from antidepressant withdrawl? Can they make your eye blurry, dizziness, queazy, always feeling like something is wrong with you. I worry constantly. I am 39 years old and I was on them for 14 years. I don't want to be on them because they are like little demons.
pixie_stix on 2006-01-06
Traci_London last decade
ronwen last decade
Zahid)2 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.